Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Do you get a yeast infection when you take antibiotics?

I do, every single time I take antibiotics I get a yeast infection. Aside from pregnancy it's the only time I've gotten them. I'm pretty sure this isn't uncommon but wanted to see what the CM percentage was on it.

 
munch12502

Asked by munch12502 at 11:29 AM on Jun. 12, 2009 in Health

Level 1 (3 Credits)
This question is closed.
Answers (5)
  • It is true! I have the same problem... my doc told me to try taking probiotcs when I on antibiotics and that helps... I picked some up at lassons which is a natural foods store but I think you can get em at the regular supermarket... They are usualy by the yogurt... if you take that while on antibiotics it will help prevent the yeast infections and it wont hurt you either... Good luck!
    candlefire22

    Answer by candlefire22 at 11:32 AM on Jun. 12, 2009

  • I've never gotten one from antibiotics but I know a couple of people who have.
    ajguinn

    Answer by ajguinn at 11:31 AM on Jun. 12, 2009

  • It happens ever damn time. I'm glad I rarely need them!
    MythicMMM

    Answer by MythicMMM at 11:39 AM on Jun. 12, 2009

  • No, I, until this week, have only ever gotten them durring pregnancy. I just developed one last week and it won't go away! UGH!!!
    SabrinaMBowen

    Answer by SabrinaMBowen at 11:52 AM on Jun. 12, 2009

  • I have never had a yeast infection. However, right now I am on a VERY powerful antibiotic and my OBGYN is scared I might get a yeast infection since it is normal for women to get them while on antibiotics so she gave me a script for yeast infection medicine just in case.
    purpleducky

    Answer by purpleducky at 2:41 PM on Jun. 12, 2009